MathSciNet Relay Station
MathSciNet bibliographic data
MR1088438 (92j:20006) 20C20
Berkovich, Yakov; Chillag, David; Herzog, Marcel Finite groups in which the degrees of the nonlinear irreducible characters are distinct. Proc. Amer. Math. Soc. 115 (1992), no. 4, 955–959.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement